Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Lower stomach pain during full bladder. Have constipation. Prescribed cipro. Normal?

I have lower stomachs pain when my bladder fills up it is so painful to go I have been constipated for three days with alot of gas I drank four cups of prune juice yesterday and it started working a little I went to the er three days ago with severe low pain they said I had adentiis and put me on cipro I m getting scared I ve never been I m this much pain ever is it normal to have painfull urination with adenitis
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
0ne important point in history you have not mentioned is your age.Having pain in lower abdomen with bladder full is normal and there is nothing to worry.Constipation can also give rise lower abdominal pain with full bladde as rectum or sigmoid colon loaded with fecal matter can press on full bladder,which can give rise to pain.Adenitis can be a seperate issue and has no relation with pain of full bladder. Ciprofloxacin is right drug for adenitis.
Hope this answers your question.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor